On a Poisson-Lie deformation of the BCn Sutherland system

L. Fehér, T. F. Görbe

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A deformation of the classical trigonometric BCn Sutherland system is derived via Hamiltonian reduction of the Heisenberg double of SU(2n). We apply a natural Poisson-Lie analogue of the Kazhdan-Kostant-Sternberg type reduction of the free particle on SU(2n) that leads to the BCn Sutherland system. We prove that this yields a Liouville integrable Hamiltonian system and construct a globally valid model of the smooth reduced phase space wherein the commuting flows are complete. We point out that the reduced system, which contains 3 independent coupling constants besides the deformation parameter, can be recovered (at least on a dense submanifold) as a singular limit of the standard 5-coupling deformation due to van Diejen. Our findings complement and further develop those obtained recently by Marshall on the hyperbolic case by reduction of the Heisenberg double of SU(n, n).

Original languageEnglish
Pages (from-to)85-114
Number of pages30
JournalNuclear Physics B
Volume901
DOIs
Publication statusPublished - Dec 1 2015

Fingerprint

trucks
complement
analogs

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

On a Poisson-Lie deformation of the BCn Sutherland system. / Fehér, L.; Görbe, T. F.

In: Nuclear Physics B, Vol. 901, 01.12.2015, p. 85-114.

Research output: Contribution to journalArticle

@article{68e30c2ec42249d0be10f2f75e3e38f2,
title = "On a Poisson-Lie deformation of the BCn Sutherland system",
abstract = "A deformation of the classical trigonometric BCn Sutherland system is derived via Hamiltonian reduction of the Heisenberg double of SU(2n). We apply a natural Poisson-Lie analogue of the Kazhdan-Kostant-Sternberg type reduction of the free particle on SU(2n) that leads to the BCn Sutherland system. We prove that this yields a Liouville integrable Hamiltonian system and construct a globally valid model of the smooth reduced phase space wherein the commuting flows are complete. We point out that the reduced system, which contains 3 independent coupling constants besides the deformation parameter, can be recovered (at least on a dense submanifold) as a singular limit of the standard 5-coupling deformation due to van Diejen. Our findings complement and further develop those obtained recently by Marshall on the hyperbolic case by reduction of the Heisenberg double of SU(n, n).",
author = "L. Feh{\'e}r and G{\"o}rbe, {T. F.}",
year = "2015",
month = "12",
day = "1",
doi = "10.1016/j.nuclphysb.2015.10.008",
language = "English",
volume = "901",
pages = "85--114",
journal = "Nuclear Physics B",
issn = "0550-3213",
publisher = "Elsevier",

}

TY - JOUR

T1 - On a Poisson-Lie deformation of the BCn Sutherland system

AU - Fehér, L.

AU - Görbe, T. F.

PY - 2015/12/1

Y1 - 2015/12/1

N2 - A deformation of the classical trigonometric BCn Sutherland system is derived via Hamiltonian reduction of the Heisenberg double of SU(2n). We apply a natural Poisson-Lie analogue of the Kazhdan-Kostant-Sternberg type reduction of the free particle on SU(2n) that leads to the BCn Sutherland system. We prove that this yields a Liouville integrable Hamiltonian system and construct a globally valid model of the smooth reduced phase space wherein the commuting flows are complete. We point out that the reduced system, which contains 3 independent coupling constants besides the deformation parameter, can be recovered (at least on a dense submanifold) as a singular limit of the standard 5-coupling deformation due to van Diejen. Our findings complement and further develop those obtained recently by Marshall on the hyperbolic case by reduction of the Heisenberg double of SU(n, n).

AB - A deformation of the classical trigonometric BCn Sutherland system is derived via Hamiltonian reduction of the Heisenberg double of SU(2n). We apply a natural Poisson-Lie analogue of the Kazhdan-Kostant-Sternberg type reduction of the free particle on SU(2n) that leads to the BCn Sutherland system. We prove that this yields a Liouville integrable Hamiltonian system and construct a globally valid model of the smooth reduced phase space wherein the commuting flows are complete. We point out that the reduced system, which contains 3 independent coupling constants besides the deformation parameter, can be recovered (at least on a dense submanifold) as a singular limit of the standard 5-coupling deformation due to van Diejen. Our findings complement and further develop those obtained recently by Marshall on the hyperbolic case by reduction of the Heisenberg double of SU(n, n).

UR - http://www.scopus.com/inward/record.url?scp=84945963422&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84945963422&partnerID=8YFLogxK

U2 - 10.1016/j.nuclphysb.2015.10.008

DO - 10.1016/j.nuclphysb.2015.10.008

M3 - Article

VL - 901

SP - 85

EP - 114

JO - Nuclear Physics B

JF - Nuclear Physics B

SN - 0550-3213

ER -